Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 181-198.

Monodromy and asymptotic properties of certain multiple integrals

Nils Nilsson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 18, Number 1-2 (1980), 181-198.

Dates
Received: 15 September 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896616

Digital Object Identifier
doi:10.1007/BF02384689

Mathematical Reviews number (MathSciNet)
MR608335

Zentralblatt MATH identifier
0483.32008

Rights
1980 © Institut Mittag-Leffler

Citation

Nilsson, Nils. Monodromy and asymptotic properties of certain multiple integrals. Ark. Mat. 18 (1980), no. 1-2, 181--198. doi:10.1007/BF02384689. https://projecteuclid.org/euclid.afm/1485896616


Export citation

Bibliography

  • Grothendieck, A. (redact.: P. Deligne), Springer Lecture Notes 288, 1–24 (1972).
  • Landman, A., On the Picard-Lefschetz transformation for algebraic manifolds acquiring general singularities. Trans. Am. Math. Soc. 181, 89–126 (1973).
  • Nilsson, N., Some growth and ramification properties of certain integrals on algebraic manifolds. Arkiv för matematik 5, 463–476 (1965).
  • Nilsson, N., Asymptotic estimates for spectral functions connected with hypoelliptic differential operators. Arkiv för matematik 5, 527–540 (1965).
  • Scarpalézos, D., Quelques propriétés de la monodromie d’une classe de fonctions analytiques multiformes à plusieurs variables complexes. Thesis (mimeographed), Paris (1979).
  • Tráng, L. D., The geometry of the monodromy. Studies in Math. 8, Tata Institute, Bombay (1978).
  • v. d. Waerden, B. L., Einführung in die algebraische Geometrie Springer (1939).